# SDR HEEA0010457

- Difficulty date: July 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2278V
- Make and model: Bell 206B
- Aircraft serial: 3632
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 65013008
- Condition: Fluctuates
- Location: Gas Producer
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GAS PRODUCER INDICATOR FLUCTUATES BETWEEN 20% AND 50%.
